On the quantum Boltzmann equation

L. Erdös, M. Salmhofer, H. Yau, Journal of Statistical Physics 116 (2004) 367–380.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Author
; ;
Abstract
We give a nonrigorous derivation of the nonlinear Boltzmann equation from the Schrödinger evolution of interacting fermions. The argument is based mainly on the assumption that a quasifree initial state satisfies a property called restricted quasifreeness in the weak coupling limit at any later time. By definition, a state is called restricted quasifree if the four-point and the eight-point functions of the state factorize in the same manner as in a quasifree state.
Publishing Year
Date Published
2004-08-01
Journal Title
Journal of Statistical Physics
Volume
116
Issue
1-4
Page
367 - 380
IST-REx-ID

Cite this

Erdös L, Salmhofer M, Yau H. On the quantum Boltzmann equation. Journal of Statistical Physics. 2004;116(1-4):367-380. doi:10.1023/B:JOSS.0000037224.56191.ed
Erdös, L., Salmhofer, M., & Yau, H. (2004). On the quantum Boltzmann equation. Journal of Statistical Physics, 116(1–4), 367–380. https://doi.org/10.1023/B:JOSS.0000037224.56191.ed
Erdös, László, Manfred Salmhofer, and Horng Yau. “On the Quantum Boltzmann Equation.” Journal of Statistical Physics 116, no. 1–4 (2004): 367–80. https://doi.org/10.1023/B:JOSS.0000037224.56191.ed.
L. Erdös, M. Salmhofer, and H. Yau, “On the quantum Boltzmann equation,” Journal of Statistical Physics, vol. 116, no. 1–4, pp. 367–380, 2004.
Erdös L, Salmhofer M, Yau H. 2004. On the quantum Boltzmann equation. Journal of Statistical Physics. 116(1–4), 367–380.
Erdös, László, et al. “On the Quantum Boltzmann Equation.” Journal of Statistical Physics, vol. 116, no. 1–4, Springer, 2004, pp. 367–80, doi:10.1023/B:JOSS.0000037224.56191.ed.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar